Periodic orbit quantization of chaotic maps by harmonic inversion

Citation
K. Weibert et al., Periodic orbit quantization of chaotic maps by harmonic inversion, PHYS LETT A, 289(6), 2001, pp. 329-332
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
289
Issue
6
Year of publication
2001
Pages
329 - 332
Database
ISI
SICI code
0375-9601(20011029)289:6<329:POQOCM>2.0.ZU;2-L
Abstract
A method for the semiclassical quantization of chaotic maps is proposed, wh ich is based on harmonic inversion. The power of the technique is demonstra ted for the baker's map as a prototype example of a chaotic map. (C) 2001 E lsevier Science B.V. All rights reserved.